# SDR JGVR20251209002

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 14,494 hours, 9,681 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORRODED AREA ON LOWER AFT RT WING SKIN, INBOARD OF FLAP, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED AND PRIMED AREAS IAW REQUEST FOR TECHNICAL SERVICES REPORT.
